# SDR ASAA2021100936234

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 51,817 hours, 15,564 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250299080
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING RH ENG HPTACC, FOUND CHAFING ON RH ENG HARNESS MW0311 OUTER SHEATH. DAMAGE PENETRATED THROUGH SHIELDING. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE MW0311 HARNESS REF B737-800 AMM 73-21-06. ALL TEST PASS EXCEPT BLEED AIR REGULATOR OPERATIONAL TEST (WING TAI SOLENOID, AVM OPS TEST AND FADEC SYSTEM TEST GOOD). REF AMM 73-21-06-400-802-F00. BLEED AIR REGULATOR OPERATIONAL TEST ACCOMPLISHED, OPS CHECK GOOD REF AMM 73-21--06.
